If you want to get direct information, please click ONLINE DOCTOR for free.
Honestly speaking, elevated creatinine post kidney transplant means that the new transplanted kidney has been failure or damaged again. It fails to replace your failure kidney to function properly. Based on this case, there are several treatment ways for you to reduce creatinine 3.7.
In most western countries, the doctor may suggest dialysis to reduce high creatinine level in the near future. However, it is not a good choice for you because it just can help kidney filter blood wastes and toxins rather than repairing the underlying kidney damage and improving renal function from the root.
In our hospital, if there are other options, at the same time you do not have severe symptoms that threaten your life safety, we will not suggest dialysis.
Systematic Toxin-Removing Treatment based on Chinese medicines are widely used to help patients repair their damaged kidney tissues and cells as well as improve renal function from the root cause to reduce high creatinine 3.7 naturally.
This therapy make fully use of a series of natural therapies like Micro-Chinese Medicine Osmotherapy, Foot Bath Therapy, Steaming Therapy, Acupuncture Therapy, Moxibustion Therapy, Medicated bath, Cupping therapy, etc. They can purity blood, increase blood vessels, improve blood circulation, prevent inflammation and coagulation, and offer sufficient blood and oxygen to the kidneys.
If you want to avoid dialysis and take natural therapy to reduce creatinine 3.7, systematic Toxin-Removing Treatment can be chosen. If you are interested in it, please leave a message in the below form or email medical reports to us. We will do utmost to help you.
WhatsApp/Viber: +86 18730617149, +86 13503211882
What else you want to know:
How can I get this treatment?
How can I get this treatment in my countries?
How much does this treatment cost?
What is the duration if I receive this treatment in your hospital?
What should I prepare to your hospital except visa?
How can I go to your hospital?